# SDR CALA2022010700051

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T106029
- Condition: Corroded
- Location: Bs 632 Lbl 30-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7025 FWD CARGO COMPT - FLOOR BEAM UPPER SURFACE CORROSION CRACK AT STA632 BTN LBL30"-LBL32" AS MARKED. FWD CARGO COMPT STA 632 BETWEEN LBL 43 AND RBL 43 FLOOR BEAM UPPER CHORD REPLACED AS PER SRM 51-10-02.
